×

Summable sequences and topological properties of \(m_0(I)\). (English) Zbl 0362.46007


MSC:

46A35 Summability and bases in topological vector spaces
46A45 Sequence spaces (including Köthe sequence spaces)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. Adasch, Lokalkonvexe R?ume mit einer Fundamentalfolge beschr?nkter Teilmengen. Math. Ann.199, 257-261 (1972). · Zbl 0238.46001
[2] C. Bessaga andS. Rolewicz, On bounded sets inF-spaces. Colloq. Math.9, 89-91 (1962). · Zbl 0104.33002
[3] N.Bourbaki, General Topology. Paris 1966.
[4] J. Dieudonn?, Sur les espaces de Montel s?parables. C. R. Acad. Sci. Paris238, 194-195 (1954). · Zbl 0055.09801
[5] B. Ernst, Ultra-DF-R?ume. J. reine angew. Math.258, 87-102 (1973). · Zbl 0231.46001
[6] H. G.Garnir, M.De Wilde et J.Schmets, Analyse Fonctionelle, Tome I. Basel und Stuttgart 1968.
[7] A. Grothendiek, Sur les espaces (F) et (DF). Summa Brasil. Math.3, 57-122 (1954).
[8] G.K?the, Topologische lineare R?ume I. Zweite Auflage, Berlin 1966.
[9] J.-P. Lavigne, Approximation des fonctions uniform?ment continues. J. Math. Pures Appl.51, 419-427 (1972). · Zbl 0255.54023
[10] J. P. Ligaud, EspacesDF non n?cessairement localement convexes. C. R. Acad. Sci. Paris275, 283-285 (1972). · Zbl 0241.46003
[11] S.Rolewicz, Metric linear spaces. Warschau 1972. · Zbl 0226.46001
[12] H. Pfister, ?ber eine Art von gemischter Topologie und einen Satz von A. Grothendieck ?ber (DF)-R?ume. Manuscripta math.10, 273-287 (1973). · Zbl 0284.46002
[13] T. Terzioglu, On Schwartz spaces. Math. Ann.194, 236-242 (1969). · Zbl 0179.45501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.